File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ control for uncertain singular systems with state delay

TitleRobust H∞ control for uncertain singular systems with state delay
Authors
KeywordsContinuous Singular Systems
H ∞ Control
Linear Matrix Inequality (Lmi)
Parameter Uncertainty
State Delay
Issue Date2003
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal Of Robust And Nonlinear Control, 2003, v. 13 n. 13, p. 1213-1223 How to Cite?
AbstractThis paper addresses the problem of robust H∞ control for uncertain continuous singular systems with state delay. The singular system under consideration involves state time delay and time-invariant norm-bounded uncertainty. Based on the linear matrix inequality (LMI) approach, we design a memoryless state feedback controller law, which guarantees that, for all admissible uncertainties, the resulting closed-loop system is not only regular, impulse free and stable, but also meets an H∞-norm bound constraint on disturbance attenuation. A numerical example is provided to demonstrate the applicability of the proposed method. Copyright © 2003 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/156699
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorYang, Cen_US
dc.date.accessioned2012-08-08T08:43:35Z-
dc.date.available2012-08-08T08:43:35Z-
dc.date.issued2003en_US
dc.identifier.citationInternational Journal Of Robust And Nonlinear Control, 2003, v. 13 n. 13, p. 1213-1223en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/156699-
dc.description.abstractThis paper addresses the problem of robust H∞ control for uncertain continuous singular systems with state delay. The singular system under consideration involves state time delay and time-invariant norm-bounded uncertainty. Based on the linear matrix inequality (LMI) approach, we design a memoryless state feedback controller law, which guarantees that, for all admissible uncertainties, the resulting closed-loop system is not only regular, impulse free and stable, but also meets an H∞-norm bound constraint on disturbance attenuation. A numerical example is provided to demonstrate the applicability of the proposed method. Copyright © 2003 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subjectContinuous Singular Systemsen_US
dc.subjectH ∞ Controlen_US
dc.subjectLinear Matrix Inequality (Lmi)en_US
dc.subjectParameter Uncertaintyen_US
dc.subjectState Delayen_US
dc.titleRobust H∞ control for uncertain singular systems with state delayen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.837en_US
dc.identifier.scopuseid_2-s2.0-0345308469en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0345308469&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume13en_US
dc.identifier.issue13en_US
dc.identifier.spage1213en_US
dc.identifier.epage1223en_US
dc.identifier.isiWOS:000186752200003-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridYang, C=7407027260en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats